# SDR AALA202007309008

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   CRACKED FLOOR SUPPORT AT TWO NUT PLATE LOCATIONS, BETWEEN BS 312 AND 328,  LBL 42, MEASURING L=5.0 IN, W=0.002 IN, D=0.063 IN. REPLACED THE FLOOR SUPPORT IAW 51-00-05.
